The Annals of Mathematical Statistics

Some Problems Connected with Statistical Inference

D. R. Cox

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 357-372.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706618

Digital Object Identifier
doi:10.1214/aoms/1177706618

Mathematical Reviews number (MathSciNet)
MR94890

Zentralblatt MATH identifier
0088.11702

JSTOR
links.jstor.org

Citation

Cox, D. R. Some Problems Connected with Statistical Inference. Ann. Math. Statist. 29 (1958), no. 2, 357--372. doi:10.1214/aoms/1177706618. https://projecteuclid.org/euclid.aoms/1177706618


Export citation